Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gonzalo again
Sep 9, 2012

Thank you Dr. Young for your answering me that fast. Well I am absolutely feeling better, eventhough tomorrow I will complete just the first week of treatment. I have more vitality, energy, better mood. I have not had any problems with efavirenz, no nightmares, no psychological disorders, I just felt at the beginning of the treatment some fatigue but just a couple of hours in the mornings, sensations that desappears in the afternoon. My main concern now is that I will not be able to make the blood test my doctor requested at the ene of the first week of treatment, he warts to be sure that i am having no blood deserders related with lamivudine and zidovudine. Do you see any risk if I continúe taking my meds and then make my blood tests? I can not take the tests because i am traveling right now. Thank you very much once again.

Response from Dr. Young

Hello Gonzalo,

It's great to hear that you're already feeling better. This simple fact actually means that at least some of the concern about serious side effects is lessened, and that delaying your first monitoring test a few days doesn't pose any real risk.

I'd simply focus on continuing to be as adherent as possible to your medications (this means simply taking your regimen twice daily (the actual timing does not need to be exactly 12 hours apart) and making sure that you continue to receive routine follow up with your doctors.

Good health to you, BY



Previous
Just started medication and anxious!
Next
Is buying medication online an option? (Readers experiences welcomed)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement